Existence and convergence of fixed point for a G-non-Lipschitzian mapping

Sajan Aggarwal; Izhar Uddin; Juan J. Nieto;


The existence of a fixed point in uniformly convex hyperbolic metric space endowed with graph of G-nearly asymptotically nonexpansive mapping has been proved. Further, we prove strong and $\Delta-$convergence of $M-$iteration to a fixed point has been proved for the same space and mapping. We also derived corollaries of our results in uniformly convex Banach space which are also independent new findings.

Vol. 23 (2022), No. 1, pp. 29-40
DOI: 10.18514/MMN.2022.3383

Download: MMN-3383